# SDR SWAA2023061357260

- Difficulty date: June 8, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 44,551 hours, 27,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E PATH LIGHT STRIP LOOSE AT L/H AFT WINDSCREEN<[01] ATTACHED CORRECTLY EMERGENCY PATH LIGHT STRIP AT L/H AFT WINDSCREEN IAW B737-700 AMM 33-51-15-400-802.;[02] VERIFIED STEP 1
